Advertisement

What do I do if I take too much Flucytosine?

Anyone who has taken too much Flucytosine should get medical treatment immediately. Overdoses are dangerous for people with kidney problems. These people should be carefully monitored when taking this medicine. The symptoms of a Flucytosine overdose may include:

  • Nausea and vomiting
  • Diarrhea
  • Changes to the central nervous system
  • Leukopenia (a reduced number of white blood cells)
  • Thrombocytopenia (a low level of platelets, which clot blood).
  • Hepatitis
  • Abdominal pain

Continue Learning about Antifungal

What is Cresemba?
RealAgeRealAge
Cresemba is a brand name for isavuconazonium, a strong antifungal medication intended to treat serio...
More Answers
What foods should I avoid if I take antifungal medication?
F. Michael Gloth, IIIF. Michael Gloth, III
If you take antifungals such as fluconazole (Diflucan), griseofulvin (Grifulvin), ketoconazole (Nizo...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.